# SDR NACA2013050100001

- Difficulty date: May 1, 2013
- Submitted: May 4, 2013
- Operation: Air carrier
- Aircraft: N32DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 72,222 hours, 55,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN, LOWER FORWARD CORNER RADIUS OF L2 DOOR BS 958.  CRACK IN LOWER FORWARD CORNER OF L2 DOOR REPAIRED IAW B737-200 SRM 53-30-3 FIG 24 DETAIL I.
